RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rakhmanov, Evguenii Andreevich

Total publications: 50 (50)
in MathSciNet: 50 (50)
in zbMATH: 30 (30)
in Web of Science: 35 (35)
in Scopus: 22 (22)
Cited articles: 49
Citations in Math-Net.Ru: 1087
Citations in Web of Science: 504
Citations in Scopus: 345
Presentations: 1

Number of views:
This page:3350
Abstract pages:13228
Full texts:3198
References:920
Rakhmanov, Evguenii Andreevich
Professor
Doctor of physico-mathematical sciences (1978)
E-mail:
Keywords: approximation theory, orthogonal polynomials.

http://www.mathnet.ru/eng/person8460
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:rakhmanov.evgenii-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/212767

Full list of scientific publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2018
1. E. A. Rakhmanov, “Zero distribution for Angelesco Hermite–Padé polynomials”, Russian Math. Surveys, 73:3 (2018), 457–518  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus (cited: 2)

   2016
2. Andrei Martínez-Finkelshtein, Evguenii A. Rakhmanov, Sergey P. Suetin, “Asymptotics of type I Hermite–Padé polynomials for semiclassical functions”, Contemp. Math., 661, 2016, 199–228 , arXiv: 1502.01202  mathnet (cited: 2)  crossref  isi (cited: 3)
3. E. A. Rakhmanov, “The Gonchar-Stahl $\rho^2$-theorem and associated directions in the theory of rational approximations of analytic functions”, Sb. Math., 207:9 (2016), 1236–1266  mathnet  crossref  crossref  mathscinet  mathscinet  zmath  adsnasa  isi  elib  elib  scopus (cited: 2)

   2015
4. A. Martínez-Finkelshtein, R. Orive, E. A. Rakhmanov, “Phase transitions and equilibrium measures in random matrix models”, Comm. Math. Phys., 333:3 (2015), 1109–1173  mathnet (cited: 3)  crossref  mathscinet  zmath  zmath  adsnasa  isi (cited: 2)  scopus (cited: 6)

   2013
5. A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “A differential equation for Hermite–Padé polynomials”, Russian Math. Surveys, 68:1 (2013), 183–185  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 5)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)
6. E. A. Rakhmanov, S. P. Suetin, “The distribution of the zeros of the Hermite-Padé polynomials for a pair of functions forming a Nikishin system”, Sb. Math., 204:9 (2013), 1347–1390  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 19)  elib (cited: 9)  elib (cited: 9)  scopus (cited: 13)

   2012
7. E. A. Rakhmanov, “Orthogonal polynomials and $S$-curves”, Recent advances in orthogonal polynomials, special functions and their applications, 11th International Symposium (August 29–September 2, 2011 Universidad Carlos III de Madrid Leganés, Spain), Contemp. Math., 578, eds. J. Arvesú and G. López Lagomasino, Amer. Math. Soc., Providence, RI, 2012, 195–239  mathnet  crossref  mathscinet  zmath  isi
8. A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “Heine, Hilbert, Padé, Riemann, and Stieltjes: a John Nuttall's work 25 years later”, Recent advances in orthogonal polynomials, special functions and their applications, 11th International Symposium (August 29–September 2, 2011 Universidad Carlos III de Madrid Leganés, Spain), Contemp. Math., 578, eds. J. Arvesú and G. López Lagomasino, Amer. Math. Soc., Providence, RI, 2012, 165–193  mathnet  crossref  mathscinet  isi (cited: 14)
9. E. A. Rakhmanov, S. P. Suetin, “Asymptotic behaviour of the Hermite–Padé polynomials of the 1st kind for a pair of functions forming a Nikishin system”, Russian Math. Surveys, 67:5 (2012), 954–956  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 7)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 5)

   2011
10. A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “Variation of the equilibrium measure and the $S$-property of a stationary compact set”, Russian Math. Surveys, 66:1 (2011), 176–178  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 9)  elib (cited: 6)  elib (cited: 6)  scopus (cited: 5)
11. E. A. Rakhmanov, “The asymptotics of Hermite-Padé polynomials for two Markov-type functions”, Sb. Math., 202:1 (2011), 127–134  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 10)  elib (cited: 8)  elib (cited: 8)  scopus (cited: 10)
12. A. Martínez-Finkelshtein, E. A. Rakhmanov, “Critical measures, quadratic differentials, and weak limits of zeros of Stieltjes polynomials”, Comm. Math. Phys., 302:1 (2011), 53–111  crossref  mathscinet  isi (cited: 35)  scopus (cited: 39)
13. A. A. Gonchar, E. A. Rakhmanov, S. P. Suetin, “Padé–Chebyshev approximants of multivalued analytic functions, variation of equilibrium energy, and the $S$-property of stationary compact sets”, Russian Math. Surveys, 66:6 (2011), 1015–1048  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 9)  elib (cited: 5)  elib (cited: 5)  scopus (cited: 7)
14. A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “Variation of the equilibrium energy and the $S$-property of stationary compact sets”, Sb. Math., 202:12 (2011), 1831–1852  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 20)  elib  scopus (cited: 13)

   2010
15. A. Martínez-Finkelshtein, E. A. Rakhmanov, “On asymptotic behavior of Heine-Stieltjes and Van Vleck polynomials”, Recent trends in orthogonal polynomials and approximation theory, Contemp. Math., 507, Amer. Math. Soc., Providence, RI, 2010, 209–232  crossref  mathscinet
16. A. A. Gonchar, E. A. Rakhmanov, S. P. Suetin, On the convergence of Chebyshev–Pade approximations to real-valued algebraic functions, 2010 , 10 pp., arXiv: 1009.4813

   2007
17. E. A. Rakhmanov, “Bounds for polynomials with a unit discrete norm”, Ann. of Math. (2), 165:1 (2007), 55–88  crossref  mathscinet  isi (cited: 14)  scopus (cited: 23)

   2006
18. E. Rakhmanov, B. Shekhtman, “On discrete norms of polynomials”, J. Approx. Theory, 139:1-2 (2006), 2–7  crossref  mathscinet  isi (cited: 6)  scopus (cited: 7)

   2005
19. S. Kamvissis, E. A. Rakhmanov, “Existence and regularity for an energy maximization problem in two dimensions”, J. Math. Phys., 46:8 (2005), 083505 , 24 pp.  crossref  mathscinet  isi (cited: 15)  scopus (cited: 11)

   2004
20. B. Beckermann, A. Martínez-Finkelshtein, E. A. Rakhmanov, F. Wielonsky, “Asymptotic upper bounds for the entropy of orthogonal polynomials in the Szegő class”, J. Math. Phys., 45:11 (2004), 4239–4254  crossref  mathscinet  isi (cited: 7)  scopus (cited: 8)
21. A. Martínez-Finkelshtein, V. Maymeskul, E. A. Rakhmanov, E. B. Saff, “Asymptotics for minimal discrete Riesz energy on curves in $\mathbb R^d$”, Canad. J. Math., 56:3 (2004), 529–552  crossref  mathscinet  isi (cited: 22)  scopus (cited: 28)

   1999
22. V. S. Buyarov, E. A. Rakhmanov, “Families of equilibrium measures in an external field on the real axis”, Sb. Math., 190:6 (1999), 791–802  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 29)  scopus (cited: 25)
23. A. B. J. Kuijlaars, E. A. Rakhmanov, “Corrigendum to: “Zero distributions for discrete orthogonal polynomials””, J. Comput. Appl. Math., 104:2 (1999), 213  crossref  mathscinet  isi (cited: 5)

   1998
24. A. B. J. Kuijlaars, E. A. Rakhmanov, “Zero distributions for discrete orthogonal polynomials”, Proceedings of the VIIIth Symposium on Orthogonal Polynomials and Their Applications (Seville, 1997), J. Comput. Appl. Math., 99, no. 1-2, 1998, 255–274  crossref  mathscinet  isi (cited: 35)  scopus (cited: 41)
25. E. A. Rakhmanov, E. B. Saff, P. C. Simeonov, “Rational approximation with varying weights. II”, J. Approx. Theory, 92:2 (1998), 331–338  crossref  mathscinet  isi (cited: 1)  scopus (cited: 1)

   1997
26. A. A. Gonchar, E. A. Rakhmanov, V. N. Sorokin, “Hermite–Pade approximants for systems of Markov-type functions”, Sb. Math., 188:5 (1997), 671–696  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 67)  scopus (cited: 50)

   1996
27. E. A. Rakhmanov, “Equilibrium measure and the distribution of zeros of the extremal polynomials of a discrete variable”, Sb. Math., 187:8 (1996), 1213–1228  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 42)  elib (cited: 37)  scopus (cited: 40)
28. P. Borwein, E. A. Rakhmanov, E. B. Saff, “Rational approximation with varying weights. I”, Constr. Approx., 12:2 (1996), 223–240  mathscinet  isi (cited: 5)  scopus (cited: 6)

   1995
29. E. A. Rakhmanov, E. B. Saff, Y. M. Zhou, “Electrons on the sphere”, Computational methods and function theory 1994 (Penang), Ser. Approx. Decompos., 5, World Sci. Publ., River Edge, NJ, 1995, 293–309  mathscinet

   1994
30. E. A. Rakhmanov, E. B. Saff, Y. M. Zhou, “Minimal discrete energy on the sphere”, Math. Res. Lett., 1:6 (1994), 647–662  crossref  mathscinet

   1993
31. E. A. Rakhmanov, “Strong asymptotics for orthogonal polynomials”, Physics, Lecture Notes in Math., 1550, Springer, Berlin, 1993, 71–97  crossref  mathscinet

   1992
32. A. A. Gonchar, E. A. Rakhmanov, S. P. Suetin, “On the rate of convergence of Padé approximants of orthogonal expansions”, Progress in approximation theory (Tampa, FL, 1990), Springer Ser. Comput. Math., 19, Springer, New York, 1992, 169–190  crossref  mathscinet

   1993
33. A. A. Gonchar, E. A. Rakhmanov, S. P. Suetin, “On the convergence of Padé approximation of orthogonal expansions”, Proc. Steklov Inst. Math., 200 (1993), 149–159  mathnet  mathscinet  zmath

   1989
34. A. A. Gonchar, E. A. Rakhmanov, G. Lopez, “Some old and new results in rational approximation theory”, Rational approximation and orthogonal polynomials (Zaragoza, 1988), Univ. Zaragoza, Zaragoza, 1989, 1–30  mathscinet

   1988
35. A. A. Gončar, E. A. Rakhmanov, “On the rate of rational approximation of analytic functions”, Approximation and optimization (Havana, 1987), Lecture Notes in Math., 1354, Springer, Berlin, 1988, 25–42  crossref  mathscinet
36. G. López, E. A. Rakhmanov, “Rational approximations, orthogonal polynomials and equilibrium distributions”, Orthogonal polynomials and their applications (Segovia, 1986), Lecture Notes in Math., 1329, Springer, Berlin, 1988, 125–157  crossref  mathscinet

   1989
37. A. A. Gonchar, E. A. Rakhmanov, “Equilibrium distributions and degree of rational approximation of analytic functions”, Math. USSR-Sb., 62:2 (1989), 305–348  mathnet  crossref  mathscinet  zmath  isi (cited: 12)

   1987
38. E. A. Rakhmanov, “On asymptotic properties of polynomials orthogonal on the circle with weights not satisfying the Szegö's condition”, Math. USSR-Sb., 58:1 (1987), 149–167  mathnet  crossref  mathscinet  zmath

   1985
39. A. A. Gonchar, E. A. Rakhmanov, “On the equilibrium problem for vector potentials”, Russian Math. Surveys, 40:4 (1985), 183–184  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 52)

   1986
40. A. A. Gonchar, E. A. Rakhmanov, “Equilibrium measure and the distribution of zeros of extremal polynomials”, Math. USSR-Sb., 53:1 (1986), 119–130  mathnet  crossref  mathscinet  zmath  isi (cited: 6)

   1984
41. E. A. Rakhmanov, “On asymptotic properties of polynomials orthogonal on the real axis”, Math. USSR-Sb., 47:1 (1984), 155–193  mathnet  crossref  mathscinet  zmath

   1983
42. E. A. Rakhmanov, “On the asymptotics of the ratio of orthogonal polynomials. II”, Math. USSR-Sb., 46:3 (1983), 105–117  mathnet  crossref  mathscinet  zmath

   1982
43. E. A. Rakhmanov, “Estimates of the growth of orthogonal polynomials whose weight is bounded away from zero”, Math. USSR-Sb., 42:2 (1982), 237–263  mathnet  crossref  mathscinet  zmath

   1983
44. A. A. Gonchar, E. A. Rakhmanov, “On the convergence of simultaneous Padé approximants for systems of functions of Markov type”, Proc. Steklov Inst. Math., 157 (1983), 31–50  mathnet  mathscinet  zmath

   1981
45. E. A. Rakhmanov, “Asymptotic properties of polynomials that are orthogonal on the real axis”, Dokl. Akad. Nauk SSSR, 261:2 (1981), 282–284  mathnet  mathscinet  mathscinet  zmath  isi
46. E. A. Rakhmanov, “On the convergence of Padé approximants in classes of holomorphic functions”, Math. USSR-Sb., 40:2 (1981), 149–155  mathnet  crossref  mathscinet  zmath  isi (cited: 6)

   1980
47. E. A. Rahmanov, “On V. A. Steklov's problem in the theory of orthogonal polynomials”, Russian, Dokl. Akad. Nauk SSSR, 254:4 (1980), 802–806  mathnet  mathscinet  mathscinet  zmath  isi
48. E. A. Rakhmanov, “On Steklov's conjecture in the theory of orthogonal polynomials”, Math. USSR-Sb., 36:4 (1980), 549–575  mathnet  crossref  mathscinet  zmath  isi (cited: 6)

   1977
49. E. A. Rakhmanov, “Convergence of diagonal Padé approximants”, Math. USSR-Sb., 33:2 (1977), 243–260  mathnet  crossref  mathscinet  zmath  isi (cited: 8)
50. E. A. Rakhmanov, “On the asymptotics of the ratio of orthogonal polynomials”, Math. USSR-Sb., 32:2 (1977), 199–213  mathnet  crossref  mathscinet  zmath  isi (cited: 27)

Presentations in Math-Net.Ru
1. Stieltjes polynomials and Critical measures
E. Rakhmanov
Conference in honor of Guillermo Lуpez Lagomasino's 60th birthday "International Workshop on Orthogonal Polynomials and Approximation Theory" IWOPA'08
September 12, 2008 09:30   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019